# SDR 2001UALA02480

- Difficulty date: December 29, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 40,378 hours, 21,945 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD HAS CRACK AT RBL 5.7 INBOARD SIDE AT WL 202.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED DOUBLER AND FILLER.
